There seem to be a pattern in the kind of dreams/nightmares experienced by individuals who are under the influence of an SSRI-AntiDepressant. These serotonergic drugs interact with ones (sub)consciousness in a manner I can only describe as "pure evil". SSRI-AntiDepressants challenge ones belief system and sense of morality which is inherent to our conscience. The extremely lifelike dreams/nightmares they produce are all very similar in nature. Repeating issues are: violence, blood, death, selfdestruction, etc. It seems that someones sub-consciousness on an SSRI-AntiDepressant creates a bizarre "movietheater" with the title: "Blunt your Emotions or Get Traumatized!". Look at the similarities of dreams/nightmares from SSRI-AntiDepressant users... The general SSRI induced dream/nightmare scenario contains 2 elements:
Reading all these similar dream/nightmare experiences and the difficulty those individuals have to distinguish reality from dreaming, it isn't so hard anymore to understand how some individuals may act on the evil suggestions induced by their SSRI-AntiDepressant and either cause an out of character violent catastrophe or committing a violent suicide.
On page 45 of her brilliant book "Prozac: Pancea or Pandora?", Doctor Ann Blake Tracy introduced us to the violent REM Sleep Behavior Disorder, caused by psychoactive drugs (especially serotonergic drugs like SSRI-AntiDepressants). This disorder means a sleepwalk nightmare where the patient acts out violent dreams while sleepwalking. The violent REM Sleep Behavior Disorder is discussed in chapter 7: "Sleepdisorders, serotonin and the SSRI's", on page 182.
From SSRI-AntiDepressant induced "consciousness on the verge of dreaming and reality", it is a very close step to SSRI-AntiDepressant induced "psychosis", in which extremely lifelike dreams/nightmares become hallucinations and will be experienced for real ! How many more victims will follow ? When does the majority of people learn to recognize the true evil nature of these serotonergic drugs ? Only time will tell...